On b-edge consecutive edge labeling of some regular tree

Kiki Ariyanti Sugeng, Denny R. Silaban


Let G = (V, E) be a finite (non-empty), simple, connected and undirected graph, where V and E are the sets of vertices and edges of G. An edge magic total labeling is a bijection α from V ∪ E to the integers 1, 2, . . . , n + e, with the property that for every xy ∈ E, α(x) + α(y) + α(xy) = k, for some constant k. Such a labeling is called a b-edge consecutive edge magic total if α(E) = {b + 1, b + 2, . . . , b + e}. In this paper, we proved that several classes of regular trees, such as regular caterpillars, regular firecrackers, regular caterpillar-like trees, regular path-like trees, and regular banana trees, have a b-edge consecutive edge magic labeling for some 0 < b < |V |.


banana tree; caterpillar; consecutive edge magic labeling; edge magic labeling; firecracker

Full Text:


DOI: http://dx.doi.org/10.19184/ijc.2020.4.1.7


C. Balbuena, E. Barker, Y. Lin, M. Miller, and K. A. Sugeng, Consecutive magic graphs,Discrete Math., 306 (16) (2006), 1817–1829.

W. C. Chen, H. I. Lu ̈, and Y. N. Yeh, Operations of interlaced trees and graceful trees, South-east Asian Bull. Math., 21 (1997), 337–348.

H. Enomoto, A. S. Llado, T. Nakamigawa, and G. Ringle, Super edge-magic graphs, SUT J. Math., 34 (1980), 105–109.

J. A. Gallian, A dynamic survey of graph labeling, Electron. J. Combin., 9 (2018) #DS6.

M. Hussain, E. T. Baskoro, and Slamin, On super edge-magic total labeling of banana trees, Util. Math., 79 (2009), 243–251.

B. Kang, S. Kim, and J. Y. Park, On consecutive edge magic total labelings of connected bipartite graphs, J. Comb. Optim., 33 (1), January 2017 https://doi.org/10.1007/s10878-015- 9928-0.

F. A. Muntaner-Batle and M. Rius-Font, On the structure of path-like trees, Discuss. Math. Graph Theory 28 (2), (2008), 249–265.

J. A. Sedlacek, Problem 27, Theory of graphs and its applications, Proc. Symposium Smolenice (1963), 163–167.

K. A. Sugeng and M. Miller, On consecutive edge magic total labeling of graphs, J. Discrete Algorithms, 6 (2008), 59–65.

K. A. Sugeng and D. R. Silaban, On edge magic total labeling of caterpillar-like trees, Proc. 5th SEAM-GMU Int. Conf. Math. Appl., (2007), 203–208.

V. Swaminathan and P.Jeyanthi, Super edge-magic strength of fire crackers, banana trees and unicyclic graphs, Discrete Math., 306 (2006), 1624–1636.


  • There are currently no refbacks.

ISSN: 2541-2205

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

View IJC Stats